# SDR USAA2014111700008

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 11,933 hours, 4,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SEAL AT DOOR 4L IS BROKEN.  INSTALLED NEW BATTERY IN FLASHLIGHT & SECURED WITH NEW SEAL.
